I'm having trouble thinking clearly & I'm having trouble reading. I also sometimes think I'm breathing shallowly & I'm very worried about my brain. Can this medicine give me brain damage because I can't think or read clearly. I'm very scared & worried.
This is s side effect. It wears off. All air doctor to adjust your dosage, or to try another med. I don't like it either. I used to be bright, sparkling and interesting. Because of paranoia and tactile hallucinations, I stayed taking Risperdal, so the symptoms were severe enough to justify taking it, but the trade off was losing my motivation, by joy, my ability to comprehend. It's not as bad after a while, but the times I've been off, due to running out, having my intelligence and drive back was awesome, but my hallucinations came back, and I was terrified quite often. I'm hoping that the hallucinations will end, and I'll be able to discontinue taking meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2015 • 1 answer
Posted 30 Sep 2015 • 0 answers
Posted 7 Feb 2016 • 0 answers
Posted 29 Mar 2016 • 0 answers
Posted 20 Mar 2018 • 1 answer